# SDR DL757950202

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Defective
- Location: Mid Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK K1, FOUND MID GALLEY FLOOR HAS SOFT SPOT LEFT CENTER BETWEEN OVENS.  REPAIRED FLOOR PANEL PER SRM 53-00-50.
